# SDR F3LA2014070101046

- Difficulty date: June 20, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 38,817 hours, 19,145 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001009
- Part serial: CC2636
- Condition: Debonded
- Location: Rt Elevator
- Part time: 38,817 hours, 19,145 cycles
- Component: Elevator, Airbus
- Component part number: D55280001009
- Stage of operation: IN
- How discovered: T
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR THERMO GRAPHIC INSPECTION REVEALED INDICATIONS ON UPPER PANEL IRREGULAR IN SHAPE & BLACK IN COLOR.  REPAIRED RT ELEVATOR UPPER SURFACE OF LIQUID INGRESS LAW SRM 55-20-00 PB 201, SRM 55-21-11 PB201.  ACFT SCHEDULED BACK IN SERVICE ON 07/03/2014.
